# SDR 96ZZZM1368

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47733
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Broken
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF.  REMOVED AND REPLACED BROKEN CLAMP AT RIGHT PACK HOT AIR DUCT AND RETORQUED LOOSE CLAMP AT LEFT PACK PRIMARY HEAT EXCHANGER.  OPERATIONAL CHECK NORMAL.
